# SDR SWIA202503200007

- Difficulty date: March 7, 2025
- Submitted: March 20, 2025
- Operation: Air carrier
- Aircraft: N601UX
- Make and model: Emb ERJ 170-200 LL
- Aircraft serial: 17000790
- Aircraft time: 12,660 hours, 8,329 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH FLOOR BEAM CORRODED FR19-20 AS MARKED TO FLANGE AND CROWN. (C-CHECK RO 03/19/2024)INSTALLED PERMANENT DOUBLER REPAIR TO LH SEAT TRACK FLOOR BEAM AT FR19-20 REF. ETD2025-170-903685.  REPAIR PARTS WEIGH 45.1 GRAMS THIS DOES NOT EFFECT WEIGHT AND BALANCE. SEE CONTINUATION CARD FOR WORK PERFORMED.
